# SDR DALA2016041802979

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE NR 1464C.  FOUND NR NR 1 HOLE OUT OF LIMITS WITH .540" BUSHING WAS FABRICATED AND INSTALLED WITH OD .329" AND COUNTERSINK .517" IAW SRM 51-22-2A, PAR 6 COND II.
